MathSciNet Relay Station
MathSciNet bibliographic data
MR2231611 (2007j:47011) 47A15 (47L05)
Ding, Lifeng A theorem on reflexive large rank operator spaces. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2881–2884 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement